# SDR DALA2024011900878

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,718 hours, 30,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 2R CABIN DOOR KNUCKLE KNOCKER DOOR DOES NOT ARM. CORRECTIVE ACITON: REMOVED FOD FROM KNUCKLE KNOCKER. DOOR OPS NORM. (5009616)
